# SDR SIMA200926401

- Difficulty date: September 21, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 15,743 hours, 13,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80749
- Condition: Failed
- Location: Nr 4
- Part time: 15,656 hours, 13,892 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION THE CREW NOTICED THE NUMBER 4 EMERGENCY LIGHT BATTERY FAILED TO HOLD A CHARGE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 4 BATTERY AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
